Jun 23, 2011
Yesterday saw my doctor for a followup... it was a good visit. Had some test done and they were all good. I do have low vitamin D, its probably because i don't drink milk and eat alot of dairy products or eat lots of fish or go out in the sun. When I used to when i lived in Hawaii... i ate fish all the time... it was and still one of my favorite foods. I love eating raw tuna and salmon. I miss that so much!! So now i have to take Vitamin D supplements.
My doctor changed my insulin intake... :) She said i was still getting lots of lows, i used to take 12u before each meals and 45u of Lantus before bed time, now its B:10u; L:8u; D:12u and before Bed: 40u of lantus.
Started a New diabetes drug called Victoza. At first i was scared because that's how i am with all new drugs i take. Worried about the side effects, but like with most new drugs your body needs to get used to it... so i just need to give this new drug some time. Yesterday i took my first dosage of 0.6mg and i was reading that the most common side effect is nausea, headaches, and diarrhea. Sure enough that's what i had yesterday nausea... The nausea lasted all day and all night... what a yucky feeling. But i did notice one thing, by the time dinner came around i had to force myself to eat something...after i ate i felt a little better.